# SDR ASAA2023010742448

- Difficulty date: January 7, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Part number: D5348015900700
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR GIRT BAR FITTING BLANKING PLATE CORRODED. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR GIRT BAR BLANKING PLATE AT FR68, STR23 IAW A320 AMM 52-13-31-400-003-A.
